# SDR AALA200802394

- Difficulty date: September 20, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 24,439 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHTS AFT OF SEAT ROW 21 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AFT OF SEAT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPS.
